# SDR CA160307010

- Difficulty date: February 28, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cessna 172S
- Aircraft time: 4,243 hours
- Engine: Lyc IO360L2A
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Servo
- Part number: 25765362
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: LD
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT WAS CARRYING OUT CIRCUITS (TOUCH AND GO) AT VERNON AIRPORT. FOLLOWING A NORMAL POWER OFF APPROACH AND TOUCHDOWN POWER WAS APPLIED FOR TAKE OFF BUT THE ENGINE DIED AND THE AIRCRAFT COASTED TO A STOP ON THE RUNWAY. WHEN CLEAR OF THE RUNWAY AN ATTEMPT WAS MADE TO START THE ENGINE BUT IT WOULD NOT START AND FUEL WAS OBSERVED DRIPPING FROM THE AIR INTAKE. AFTER INVESTIGATION IT WAS SUSPECTED THE FUEL SERVO WAS DELIVERING EXCESS FUEL WHICH CAUSED THE ENGINE TO FLOOD AND RICH CUT AT LOW REVS. FUEL SERVO WAS REPLACED AND THE AIRCRAFT WAS STARTED AND RUN WITH NO PROBLEMS, IT HAS BEEN FLYING FOR 7 DAYS WITH NO FURTHER PROBLEMS.
